MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE ALPHAVENT KNOTLESS, 4.75MM, BIOCOMPOSITE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE ALPHAVENT KNOTLESS, 4.75MM, BIOCOMPOSITE; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Catalog Number 3911-856-547
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that that screw portion broke when screwing in hard bone.
 
Event or Problem Description
It was reported that screw portion broke when screwing in hard bone.
 
Additional Manufacturer Narrative
The device was discarded and was not returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: screw portion broken.Probable root cause: application: excessive force or leveraging of the screw against the bone.Inadequate assessment of bone quality.The reported failure mode will be monitored for future reoccurrence.

Brand Name
ALPHAVENT KNOTLESS, 4.75MM, BIOCOMPOSITE
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
benjamin ly
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23011828
Report Number0002936485-2025-00766
Device Sequence Number9710937
Product Code MAI
UDI-Device Identifier07613327662030
UDI-Public07613327662030
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K250528
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3911-856-547
Device Lot Number25157AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown